# SDR 2002FA0000860

- Difficulty date: September 25, 2001
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N39945
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887172
- Engine: Lyc TIO540S1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Condition: Cracked
- Location: Engine
- Part time: 17 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ON CLIMBOUT FROM AIRPORT, LOST ENGINE POWER AND CRASHED.  INVESTIGATION CONCLUDED MAGNETO FAILED DUE TO FATIGUE CRACK IN HOUSING CAUSING MAGNETO HOUSING TO SEPARATE FROM ENGINE.
